# SDR RAIA950239

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7460 - THE RT GEAR WOULD NOT RETRACT.  MAINTENANCE ADJUSTED RT MAIN GEAR UPLOCK PROXIMITY SWITCH.  GEAR SWINGS AND TEST FLIGHT REVEALED NORMAL OPERATION.  (W)
